# SDR ERAA079868

- Difficulty date: May 2, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N153EH
- Make and model: Bolkms BO105S
- Aircraft serial: S572
- Aircraft time: 11,221 hours
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 252466715H
- Part serial: BR34751
- Condition: Slow
- Location: Engine
- Part time: 3,582 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARM SHAFT STIFF, SLOW TO RESPONSE.  DROOPING OUT OF SERVICE LIMITS.  FOUND INTERNAL BEARINGS ROUGH/DRY, ECCENTRIC SHAFT UNDERSIZE; WORN, THROTTLE BUSHING WORN, OVERSIZE.
